# SDR AALA20050109

- Difficulty date: February 13, 2005
- Submitted: February 16, 2005
- Operation: Air carrier
- Aircraft: N9402W
- Make and model: Doug DC-9-83
- Aircraft serial: 53138
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 60030451
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - EMERGENCY LIGHT BATTERY PACK ASSEMBLIES AT B523, B5104 AND L2694 INOPERATIVE.  REPLACED BATTERY PACK FOR B523, B5104 AND L2694 FOR EMERGENCY LIGHTS IN CABIN.  SYSTEM GROUND CHECKED NORMAL OPERATION.
